Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is Elaquin prescribed for?

Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13063 Questions

default
Posted on Sat, 10 Sep 2016 in Hypertension and Heart Disease
Question: I fell 2 months ago ,they said I HB a blood clot & mild stroke on the left.
They give me med:famotidine 20 mg 1X a day,digoxin 0.25mg 1Xaday,atorvastatin 20mg 1Xat bedtime.metoprolol25 mg 2Xaday 1 tab,clidogrelbisulfate75 mg1Xaday.
Now the dr wants me totake elaquin for what ????
doctor
Answered by Dr. Iven Romic Rommstein 1 hour later
Brief Answer:
Eliquis

Detailed Answer:
Hi and welcome
If you mean eliquis then this is blood thinner and it will reduce blood thrombosis and reduce risk of new stroke and thromboembolic incidents. Such medications are used in cases when there was a stroke or heart attack and it has function of preventing further strokes. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Iven Romic Rommstein 3 days later
Hello ,I'm just wondering if there are a lot of people get side effect from taking Eliquis medication ?????
I have to take that ,but I'm scare that my body gonna have side effect from this med,because I'm gonna traveling to Asia.
Thank you so much.
doctor
Answered by Dr. Iven Romic Rommstein 6 hours later
Brief Answer:
No

Detailed Answer:
Hi.
This is considered to be safe medication and this is new version of martefarin and eliquis has less side effects and complications. So it should not be problematic to travel and it will certainly reduce risk of stroke. It may cause some increased risk or bleeding after trauma but this is minor risk. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Iven Romic Rommstein 6 hours later
I'm so scare to take a new med/equilis since there a side effect that I already have : dizzy, vomit . Allergy, etc. I didn't want to add more in my body.
My question is : the 5 med that I take doesn't do any good on me ??? So far I'm ok now .
What is your advice so I have a safe trip ??? Thank you , I really appreciate it
doctor
Answered by Dr. Iven Romic Rommstein 18 hours later
Brief Answer:
Hi

Detailed Answer:
Digoxin and metoprolol may have some side effect since these act on your heart function,but all other medications are not concerning and it won't bother you during the trip. Considering recent stroke,it is wise to take these medications since it will make your heart work better and reduce blood thrombosis. just have some a antihistamine with yourself in case if allergy.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Famotidine

doctor1 MD

since october ive had acid reflux and been to the doctor and diagnosed with gastritius for the last four months ive been taking pepcid and protinix...

doctor1 MD

I have had diarrhea and pain in my lower and upper stomach for 6-8 months that gets worse when I eat and now when I drink. I have lost...

doctor1 MD

Hello my name is Hafeezah im a 25 yr old woman with very liittle medical problems.

Well until now that is.. i just recently been suffering from...

doctor1 MD

I have had bad nausea just about everyday with sour stomach, acid stomach and some acid in my throat. My stomach is upset all the time lately...

doctor1 MD

I am a 41 year old male in good health. I have GERD from which I have taken Proton pump inhibitors since 2005. I am concerned about the possibility...

doctor1 MD

is there a over the counter drug like pantoprazole

doctor1 MD

Twice in the last 2 weeks I have experienced strong nausea about an hour after eating. There has also been moderate pain high in the upper abdomen....